# SDR ASAA2023021842001

- Difficulty date: February 18, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N291BT
- Make and model: Boeing 737-9
- Aircraft serial: 44088
- Aircraft time: 6,097 hours, 1,756 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINT LIGHT ON OVERHEAD PANEL. GROUNDED - YES. FOUND STATUS MESSAGES ENG 1 CONTROL & ENG 1 REVERSER. SELECTED EEC ENG 1 MAINTENANCE POWER FROM TEST TO NORMAL. ERASED LATCHED FAULTS. REF B737-9 IFIM G73-20-00-810-857. FAULTS CLEARED & MEAINTENANCE LIGHT EXTINGUISHED.
